# SDR DALA2022092806358

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 62,168 hours, 28,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9077649) DURING INSPECTION FOUND EPSL LIGHTS INOP. R&R AFT EPSL BATTERY IAW B737 AMM 33-51. REPAIRED WIRING @ SEAT ROW 15, 17 AND 18 IAW SWPM 20-00. OPS CHK GOOD.
